MathSciNet Relay Station
MathSciNet bibliographic data
MR1970895 42B25 (26A33 47G10)
Ombrosi, S.; de Rosa, L. Boundedness of the Weyl fractional integral on one-sided weighted Lebesgue and Lipschitz spaces. Publ. Mat. 47 (2003), no. 1, 71–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement